MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5 DRILL BIT QC 170 80 CALIBRATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5 DRILL BIT QC 170 80 CALIBRATION
Model Number 03.133.103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is jnj employee.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, a surgical procedure was performed.Four (4) drill bit hit wires and snapped, clamp was used, and the tip broke off.It was unknown how the procedure was completed.There was a surgical delay of 3 minutes.It was unknown if fragments were generated.There was no patient consequence.Concomitant device reported: unknown k-wires (part# unknown; lot# unknown: quantity: unknown).This complaint involves seven (7) devices.This report is for (1) 2.5 drill bit qc 170 80 calibration.This report is 3 of 7 (b)(4).

Brand Name
2.5 DRILL BIT QC 170 80 CALIBRATION
Common Device Name
DRILL BIT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11602751
Report Number2939274-2021-01651
Device Sequence Number11813592
Product Code HTW
UDI-Device Identifier10886982269621
UDI-Public(01)10886982269621
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.133.103
Device Catalogue Number03.133.103
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1